# SDR USAASB01154

- Difficulty date: June 2, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE FORWARD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE FUSE IN THE POWER SUPPLY BLOWN.  REMOVED AND REPLACED FUSE.  OPS CHECK GOOD.  (M)
